SciELO - Scientific Electronic Library Online

 
vol.22 issue3AN EXTENSION OF THE POINCARÉ COMPACTIFICATION AND A GEOMETRIC INTERPRETATIONSOME RESULTS ON PRIME AND PRIMARY SUBMODULES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

DAMMAK, JAMEL. LA (-5)-DEMI-RECONSTRUCTIBILITÉDES RELATIONS BINAIRES CONNEXES FINIES. Proyecciones (Antofagasta) [online]. 2003, vol.22, n.3, pp.181-199. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172003000300002.

Etant donnée une relation binaire R ,debase E ,ondéfinit sa duale R *par R *(x,y )=R (y,x ).Larelation R est dite auto-duale si elle est isomorphe ` a R *.Unerelationbinaire R 0 est hémimorphe ` a R , si elle est isomorphe `a R ou `a R *. Une relation binaire est d -demi-reconstructible, si el le est déterminée par la donnée de ses restrictions de cardinal d ,` a l’hémimorphie pr`es. Dans ce papier, nous montrons que : Les relations binaires connexes finies de cardinal n =12 sont (n -5)-demi-reconstructibles.

Keywords : Relation de différenc; Relation binaire; Graphe; Hy-pomorphe; Hémimorphe; Reconstruction; Connexe.

        · abstract in English     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License